MAUDE Adverse Event Report: HOYA SURGICAL OPTICS, INC. HOYA ISYMM FC-60AD; INTRAOCULAR LENS

HOYA SURGICAL OPTICS, INC. HOYA ISYMM FC-60AD; INTRAOCULAR LENS
Model Number HOYA ISYMM FC-60AD (+21.00 OD)
Health Effect - Clinical Code Tissue Damage (2104)
Date of Event 04/12/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device evaluation is pending.When investigation is completed, a follow-up report will be submitted to the fda.
 
Event or Problem Description
Report stated that the surgeon had to enlarge the incision to explant the iol from the patient's eye.Another hoya iol was implanted and no scheduling of an additional surgery was required.The patient's prognosis is unknown at this time as no additional information was made available.Customer reports the malfunction as a deformed haptic.
 
Additional Manufacturer Narrative
Complaint evaluation details from qa (b)(6) - the lens was returned with the lens case.One of the haptics was deformed and broken at the root of the optic/haptic junction.Trace of lubricant was found on the lens.No abnormalities were found in production and inspection records of the product.Root cause was not determined.(serial no.(b)(4) - model- fc-60ad).
 
Event or Problem Description

Brand Name
HOYA ISYMM FC-60AD
Common Device Name
INTRAOCULAR LENS
Manufacturer (Section D)
HOYA SURGICAL OPTICS, INC.
14768 pipeline avenue
chino hills CA 91709
MDR Report Key5591740
Report Number3006723646-2016-00012
Device Sequence Number10768370
Product Code HQL
UDI-Device Identifier04547480104065
UDI-Public04547480104065
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P080004
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2016
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/18/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/31/2017
Device Model NumberHOYA ISYMM FC-60AD (+21.00 OD)
Device Lot NumberAH355
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/17/2016
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer 04/13/2016
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date04/20/2016
Supplement Report FDA Received Date05/18/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age68 YR